ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2013.1.10508

Explicit solution of the mixed problem in an anisotropic half-space for the Barenblatt-Zheltov-Kochina equation

Umarov Kh. G.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
For the Barenblatt-Zheltov-Kochina model of filtering liquids in fissured rocks an explicit solution of the mixed problem in anisotropic half-space with pronounced horizontal permeability is found by reduction to some abstract mixed problem in Banach space.
Keywords: filtering liquid, fissured rock, strongly continuous semi-group of operators
Language: Russian Download the full text  
For citation: Umarov Kh. G. Explicit solution of the mixed problem in an anisotropic half-space for the Barenblatt-Zheltov-Kochina equation // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 51-64. DOI 10.23671/VNC.2013.1.10508


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт